# SDR YENA201802040064

- Difficulty date: February 4, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 33,400 hours, 21,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  A CRACK WAS FOUND IN THE EXTERNAL SKIN ON THE LOWER FUSELAGE.  REPAIRED THE SKIN IAW EA 57-0004-18, AND EC E18-043-01.
